# SDR MASA2011042102469

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,667 hours, 12,636 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMIT MLG OVERHEAT FAIL IN FLT.  RESET OPS GOOD; R2 OVERHEAT DETECTOR UNIT.  SECURED LOOSE ELEMENT CONNECTOR BACKSHELL.
